EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-020-11-0240 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inflammation (1932); Pain (1994); Scar Tissue (2060); Synovitis (2094); Joint effusion (4849)
| Date of Event |
08/10/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, approximately 2 years post op the initial left tka, this 53 y/o female patient was revised due to a loose femur.Patient complained of pain.Patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical products: 02-012-60-1425, 5889727 - logic stem ext 14mm x 25mm; 02-022-35-4009, 5207846 - truliant tib imp ps insert sz 4 9mm; 02-022-45-4030, 6408554 - truliant tib fit tray cem sz 4f / 3t; 02-029-99-1001, 360341 - fluted headless pin 3.0" square head; 200-07-32, 6504926 - advanced patella 32mm 3 peg implant; 204-70-00, 6490213 - tibial stem ext.Screw.
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening.However, this cannot be confirmed as the devices were not available for evaluation.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d, e.The revision reported may have been due to the result of an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening, prosthesis wear, and/or due to inclusion of the polyethylene in the packaging recall.However, the reported femoral loosening and prosthesis wear could not be confirmed.Additionally, potential contributions of user and additional patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.